IJPAM: Volume 105, No. 4 (2015)

ON LOCALLY PROJECTIVELY FLAT
SPECIAL EXPONENTIAL FINSLER METRIC

H. Wosoughi
Department of Mathematics
Islamic Azad Universit
Babol branch, Babol, IRAN


Abstract. In the present paper, we introduced a special exponential Finsler metric and studied projectively flat Finsler space with this metric and obtained the necessary and Sufficient conditions for special exponential Finsler metric to be locally projectively flat.

Received: May 3, 2015

AMS Subject Classification: 53C25

Key Words and Phrases: locally projectively flat, exponential Finsler metric, Douglas space, Weyl tensor, Minkowskian space, Riemannian space

Download paper from here.




DOI: 10.12732/ijpam.v105i4.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 627 - 638


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).